# SDR SWAA2025071580438

- Difficulty date: June 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUTPLATE LEADING EDGE INTERNAL CAVITY FRONT SPAR LOCATED BETWEEN OFSS 565 TO OFSS 580 AT LT WING.   REPLACED RAIL NUTPLATE LEADING EDGE INTERNAL CAVITY FRONT SPAR LOCATED BETWEEN OFSS 565 TO OFSS 580 AT LT WING IAW SRM 51-10-02-0G AND 51-40-02-0G-0 AND DWG: 112A4402 SHEET 14 REV: -.
